question-icon

Since I am paid till Feb, I have another question.

default
Posted on Wed, 6 Feb 2019
Question: Since I am paid till Feb, I have another question. As I mentioned I ama healthy 76 year old married lady. My husband and I have had a very healthy sex life. About three or four months ago I began taking Cimzia for arthritis and Gabbapentin for pain in my legs. Suddenly about three or four weeks ago I could not reach an orgasim. We tried a few more times without results. Could either of these be the problem? I have since stopped taking the Cimzia. Is it likely I will again be able to enjoy sex with yhusband? Is it likely the Cimzia is the problem?
doctor
Answered by Dr. Dorina Gurabardhi (4 hours later)
Brief Answer:
There is no evidence base that Cimzia can cause inability to reach orgasm.

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

I understand your concern.

There is no evidence-based study that shows Cimzia can cause inability to reach orgasm.

So, in my opinion, there is no need to stop this medication.

I see through your query that you are also using Gabapentin.

Gabapentin is a medication which can cause sexual dysfunction, including low libido and inability to reach orgasm.

So, Gabapentin can be the cause of your symptoms.

I would recommend consulting your doctor about an alternative medication.

Hope I have answered your query.
Let me know if I can assist you further.


Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 9818 Questions

premium_optimized

The User accepted the expert's answer

Share on
Since I am paid till Feb, I have another question.

Brief Answer: There is no evidence base that Cimzia can cause inability to reach orgasm. Detailed Answer: Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. I understand your concern. There is no evidence-based study that shows Cimzia can cause inability to reach orgasm. So, in my opinion, there is no need to stop this medication. I see through your query that you are also using Gabapentin. Gabapentin is a medication which can cause sexual dysfunction, including low libido and inability to reach orgasm. So, Gabapentin can be the cause of your symptoms. I would recommend consulting your doctor about an alternative medication. Hope I have answered your query. Let me know if I can assist you further.